Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 23, 2014, 5:49 PM EDT for Clayton County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2014, 5:49 PM EDT (21:49 UTC)
- Expired
- Aug 23, 2014, 6:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Clayton County, GA
The radar
The Atlanta radar (KFFC), 39 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 304 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1414 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
333
WWUS82 KFFC 232149
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT SAT AUG 23 2014
GAZ033-044-045-055-057-232215-
549 PM EDT SAT AUG 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN DEKALB...HENRY...CLAYTON AND FULTON COUNTIES UNTIL 615 PM EDT...
AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CONLEY...MOVING SOUTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
DEKALB...HENRY...CLAYTON AND FULTON COUNTIES THROUGH 615 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE KIRKWOOD...EAST LAKE...
PANTHERSVILLE...GRESHAM PARK...DECATUR...LAKEWOOD PARK...GRANT
PARK-ZOO ATLANTA...HAPEVILLE...EAST POINT...COLLEGE PARK...
HARTSFIELD-JACKSON AIRPORT...FOREST PARK...CEDAR GROVE...CONLEY AND
FORT GILLEM. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3368 8448 3378 8430 3365 8417 3365 8418
3356 8413 3345 8431
TIME...MOT...LOC 2147Z 326DEG 9KT 3365 8433
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 23, 3:46 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 23, 3:46 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 346 PM EDT SAT AUG 23 2014 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... NO CHANGES PLANNED TO THE CURRENT HEAT ADVISORY HEADLINE THIS AFTERNOON. TEMPERATURES ARE EXPECTED TO BE COOLER TOMORROW...SO NO EXTENSION INTO SUNDAY IS PLANNED AT THIS TIME. 19Z SURFACE ANALYSIS SHOWS A WEAK TROUGH ACROSS NE GA...WHILE HIGH PRESSURE IS CENTERED ACROSS THE GULF STATES. 500MB ANALYSIS SHOWS A WEAK SHORTWAVE DIVING SOUTH ACROSS WESTERN GA THIS AFTERNOON. THIS SHORTWAVE HAS HELPED INITIATE AND SUSTAIN SOME SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NORTHERN GA THIS AFTERNOON. LATEST RUNS OF THE HRRR KEEP CONVECTION GOING...ESPECIALLY ACROSS NW GA...INTO THE EVENING HOURS AS THE SHORTWAVE CONTINUES TO IMPACT THE CWFA. DO EXPECT CONVECTION TO BEGIN DIMINISHING BY THE LATE EVENING. MODELS HAVE BEEN PERSISTENT IN BRINGING A BACKDOOR FRONTAL BOUNDARY INTO NE GA TOMORROW. THE SURFACE FLOW WILL SWITCH AROUND TO THE EAST OVERNIGHT...AND LOW LEVEL MOISTURE WILL BEGIN TO INCREASE ALONG AND JUST AHEAD OF THE APPROACHING BOUNDARY. MODELS HAVE ALSO BEEN VERY CONSISTENT IN PRODUCING HIGH POPS FOR THIS PERIOD. WITH THE INCREASED CLOUD COVER AND PRECIPITATION...TEMPERATURES ACROSS THE NORTHERN CWFA WILL BE SEVERAL DEGREES COOLER THAN TODAYS READINGS. TEMPERATURES ACROSS THE SOUTHERN CWFA WILL HEAVILY DEPEND UPON HOW FAR SOUTH THE BOUNDARY MAKES IT. MADE SOME MINOR TWEAKS TO THE PRECIP TIMING...BUT OVERALL...NO MAJOR CHANGES TO THE POPS. MODELS ARE DIMINISHING PRECIP CHANGES DURING THE EVENING HOURS. HAVENT MADE MANY CHANGES TO THE SUNDAY NIGHT PERIOD. NLISTEMAA .LONG TERM /MONDAY THROUGH SATURDAY/... PATTERN IN BEGINNING OF LONG TERM PERIOD DOMINATED BY LARGE POSITIVELY TILTED UPPER RIDGE OVER ALL SOUTHERN AND EASTERN STATES WITH TROUGH ON EITHER SIDE...ONE OVER WESTERN CONUS AND ANOTHER HIGHLY POSITIVELY TILTED TROUGH IN THE WESTERN ATLANTIC PARALLELING THE EAST COAST. 12Z MED RANGE MODELS EXPANDS SOUTH AND EAST CONUS RIDGE THRU EARLY WED WHILE PIECE OF WESTERN ATLANTIC TROUGH DIPS SOUTH TOWARDS DEVELOPING TROPICAL SYSTEM. QUITE A COMPLICATED PATTERN AND MAKES FORECASTING TRACK OF INVEST 96L PROBLEMATIC. BY THURS...PATTERN BECOMES MORE ZONAL WITH BROAD TROUGH OVER THE CENTRAL US AND BROAD RIDGES OVER THE WEST AND EAST. 12Z GFS IS SLOWER WITH THE CENTRAL US TROUGH WHICH GIVES A MORE WESTERN TRACK TO 96L...WHICH BASED ON RECENT MODEL RUNS AND CONTINUED HIGH PROBABILITIES FROM NHC OUTLOOKS WILL LIKELY BECOME TS CRISTOBAL. 12Z ECMWF SLIGHTLY MORE NORTHERN TRACK BUT BOTH MODELS COMING INTO SIGNIFICANTLY BETTER AGREEMENT. AS LONG AS TRACK DOES NOT SHIFT DRAMATICALLY WEST AND SOUTH FROM CURRENT TRACK...IMPACT TO THE AREA WILL BE MINIMAL WITH DEEP DRY AIRMASS AND SLIGHTLY STRONGER SFC WINDS. COULD SEE ISOLD SHRA/TSRA BY THURS-FRI AS SLOW-MOVING CENTRAL US TROUGH APPROACHES REGION FROM THE WEST. SNELSON PREV LONG TERM DISCUSSION /SUNDAY NIGHT THROUGH FRIDAY/... /ISSUED AT 347 AM EDT SAT AUG 23 2014/ UPPER RIDGE CONTINUES TO DOMINATE AT THE BEGINNING OF THE EXTENDED...WHILE SFC RIDGE BUILDS ACROSS THE MID ATLANTIC AND DOWN THE APPALACHIANS. WITH THE PSEUDO WEDGE BUILDING IN...WINDS BECOME EASTERLY AND CLOUD COVERAGE REMAINS BKN AT LEAST INITIALLY. CLOUD COVERAGE DOES HELP TO KEEP TEMPS ON THE COOLER SIDE ON MONDAY. DRIER AIR MOVES IN FOR THE FIRST HALF OF THE WEEK /BEHIND THE BACKDOOR FRONT/. WITH THIS...DO NOT HAVE MOISTURE AROUND FOR MUCH IN TERMS OF PRECIP AND THUS HAVE LIMITED POPS TO NO MENTION OR SLIGHT CHANCE. DIFFERENCES EXIST BETWEEN THE GFS AND ECMWF IN THE SECOND HALF THE OF THE EXTENDED. GFS BRINGS A COLD FRONT INTO THE AREA ON FRIDAY...WHILE THE ECMWF KEEPS AN UPPER RIDGE ACROSS THE SOUTHEAST. HAVE TENDED MORE TOWARDS THE GFS AND SHOWN AN INCREASE IN CLOUDS/PRECIP FOR FRIDAY ASSOCIATED WITH THE FRONT. DIFFERENCES ALSO EXIST STILL WITH HOW THE MODELS ARE HANDLING THE POTENTIAL TROPICAL SYSTEM NEXT WEEK. GFS REMAINS FURTHER WEST AND SLOWER WHILE THE ECMWF IS FURTHER EAST /ALTHOUGH LATEST RUN IS WEST OF PREVIOUS RUN/ AND FASTER. NEITHER 00Z SOLUTION BRINGS IMPACTS TO THE CWA...BUT REGARDLESS...STILL FAR OUT IN THE FORECAST AND ITS SOMETHING THAT NEEDS TO BE WATCHED AS WE HEAD INTO NEXT WEEK. 11 && .AVIATION... 18Z UPDATE... SHORTWAVE HAS HELPED FIRE SOME SHOWERS AND THUNDERSTORMS ACROSS NORTHERN GA THIS AFTERNOON. ACTIVITY REMAINS ISOLD TO SCT. HAVE KEPT VCSH IN THE TAF...BUT NOT CONFIDENT ENOUGH THAT TS WILL IMPACT THE AIRFIELD SO HAVE REMOVED THE TEMPO WORDING. WINDS SHOULD SWITCH AROUND TO THE EAST LATE TONIGHT/EARLY TOMORROW MORNING AS A BACK DOOR COLD FRONT APPROACHES FROM THE EAST. PRECIP SHOULD BE MORE WIDESPREAD TOMORROW. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 89 70 87 / 40 60 40 10 ATLANTA 76 90 72 86 / 30 60 40 20 BLAIRSVILLE 68 83 66 82 / 40 60 40 20 CARTERSVILLE 73 91 72 87 / 30 60 40 20 COLUMBUS 79 95 74 88 / 20 60 40 20 GAINESVILLE 73 87 70 84 / 40 60 40 20 MACON 77 94 72 88 / 20 60 40 10 ROME 74 92 73 88 / 40 60 40 20 PEACHTREE CITY 75 91 72 87 / 20 60 40 20 VIDALIA 77 93 72 89 / 20 60 50 5 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CLARKE... CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE... HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES... LAMAR...LAURENS...MACON...MARION...MONROE...MONTGOMERY... MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH...PULASKI... PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...TALIAFERRO... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. && SHORT TERM...NLISTEMAA LONG TERM....SNELSON AVIATION...NLISTEMAA
Hazardous weather outlook, Aug 23, 4:44 AM EDT, 13 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 444 AM EDT SAT AUG 23 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 444 AM EDT SAT AUG 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. DANGEROUS HEAT INDEX VALUES ARE EXPECTED ACROSS PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON INTO THE EARLY EVENING. WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE STRONG WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. DANGEROUS HEAT INDICES ACROSS PORTIONS OF CENTRAL GEORGIA WILL CREATE THE POTENTIAL FOR HEAT EXHAUSTION OR HEAT STROKE. DISCUSSION... THE UPPER LEVEL RIDGE THAT HAS DOMINATED FOR THE PAST FEW DAYS AND PROVIDED THE HOT TEMPERATURES...WILL BEGIN TO WEAKEN TODAY. DESPITE THIS...HOT TEMPERATURES ARE STILL EXPECTED TODAY AND HEAT INDICES WILL REACH INTO THE MID 100S ACROSS PORTIONS OF CENTRAL GEORGIA. A COMBINATION OF THE UPPER RIDGE WEAKENING AND UPPER LEVEL DISTURBANCES WILL ALLOW FOR A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS TODAY. THE CHANCE FOR THESE STORMS WILL INCREASE DURING THE AFTERNOON HOURS BUT STORMS MAY CONTINUE OVERNIGHT WITH SUPPORT FROM AN UPPER LEVEL DISTURBANCE. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE TODAY WITH DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A FRONT WILL PUSH INTO GEORGIA FROM THE NORTHEAST ON SUNDAY...PROVIDING AN INCREASED CHANCE OF THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME WITH THE SYSTEM ON SUNDAY. BEHIND THIS...DRIER AIR MOVES INTO THE AREA AND THERE IS ONLY A SLIGHT CHANCE OF THUNDERSTORMS ON MONDAY. WITH ANOTHER COLD FRONT APPROACHING GEORGIA LATE IN THE WEEK...THE CHANCE FOR THUNDERSTORMS WILL RETURN FOR THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG TO SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 23, 3:27 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT SAT AUG 23 2014
GAZ004-005-232000-
327 PM EDT SAT AUG 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WHITFIELD AND MURRAY COUNTIES UNTIL 400 PM EDT...
AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DAWNVILLE...MOVING SOUTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WHITFIELD AND MURRAY COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SUMAC...DAWNVILLE...BEAVERDALE...
CRANDALL...ETON...CHATSWORTH...NORTH GEORGIA SPEEDWAY...FORT MOUNTAIN
STATE PARK...CARTERS AND RAMHURST. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3495 8483 3479 8463 3474 8465 3463 8465
3459 8471 3460 8473 3462 8471 3463 8473
3461 8475 3461 8479 3483 8500
TIME...MOT...LOC 1927Z 319DEG 16KT 3482 8484Special weather statement, Aug 23, 4:08 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EDT SAT AUG 23 2014
GAZ020-232045-
408 PM EDT SAT AUG 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN BARTOW COUNTY UNTIL 445 PM EDT...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KINGSTON...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
BARTOW COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE ADAIRSVILLE...KINGSTON...CASSVILLE...TAYLORSVILLE...
STILESBORO...CARTERSVILLE AND EUHARLEE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3422 8503 3432 8503 3435 8501 3438 8501
3439 8496 3440 8495 3440 8491 3416 8474
3408 8493 3409 8494 3409 8499 3419 8505
3421 8505
TIME...MOT...LOC 2008Z 332DEG 11KT 3429 8497Special weather statement, Aug 23, 4:38 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT SAT AUG 23 2014
GAZ020-031-032-232115-
438 PM EDT SAT AUG 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN PAULDING...BARTOW AND COBB COUNTIES UNTIL 515 PM EDT...
AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CARTERSVILLE...MOVING SOUTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PAULDING...BARTOW AND COBB COUNTIES THROUGH 515 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE EUHARLEE...KINGSTON...
CASSVILLE...CARTERSVILLE...STILESBORO...RED TOP MOUNTAIN STATE
PARK...EMERSON...KENNESAW STATE UNIVERSITY...KENNESAW...ACWORTH...NEW
HOPE...CROSS ROADS...BURNT HICKORY RIDGE AND GEORGE WASHINGTON CARVER
STATE PARK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3427 8477 3421 8467 3418 8465 3408 8466
3408 8461 3408 8459 3402 8456 3392 8484
3424 8499
TIME...MOT...LOC 2038Z 332DEG 10KT 3419 8484Special weather statement, Aug 23, 4:58 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EDT SAT AUG 23 2014
GAZ030-041-232130-
458 PM EDT SAT AUG 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN POLK AND HARALSON COUNTIES UNTIL 530 PM EDT...
AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FISH CREEK TO ANTIOCH...MOVING SOUTHEAST AT
15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
POLK AND HARALSON COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE FELTON...ANTIOCH...CEDARTOWN...FISH
CREEK...ARAGON...VAN WERT...ROCKMART...EUBANK LAKE...BUCHANAN...
BRASWELL AND DRAKETOWN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
&&
LAT...LON 3408 8530 3408 8526 3410 8525 3410 8523
3410 8516 3408 8516 3410 8505 3408 8504
3409 8492 3395 8498 3395 8505 3388 8503
3376 8506 3377 8520 3391 8531
TIME...MOT...LOC 2058Z 331DEG 15KT 3403 8513 3393 8514Special weather statement, Aug 23, 5:42 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT SAT AUG 23 2014
GAZ016-023-232215-
542 PM EDT SAT AUG 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WHITE AND HALL
COUNTIES UNTIL 615 PM EDT...
AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOSSY CREEK...MOVING SOUTH AT 15 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHITE AND
HALL COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE LEAF...CLEVELAND...MOSSY CREEK...CLERMONT AND LULA.
&&
LAT...LON 3460 8364 3454 8361 3451 8365 3444 8361
3442 8362 3439 8366 3436 8367 3435 8384
3464 8382 3464 8364
TIME...MOT...LOC 2142Z 000DEG 14KT 3455 8371Special weather statement, Aug 23, 5:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT SAT AUG 23 2014
GAZ033-044-045-055-057-232215-
549 PM EDT SAT AUG 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN DEKALB...HENRY...CLAYTON AND FULTON COUNTIES UNTIL 615 PM EDT...
AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CONLEY...MOVING SOUTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
DEKALB...HENRY...CLAYTON AND FULTON COUNTIES THROUGH 615 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE KIRKWOOD...EAST LAKE...
PANTHERSVILLE...GRESHAM PARK...DECATUR...LAKEWOOD PARK...GRANT
PARK-ZOO ATLANTA...HAPEVILLE...EAST POINT...COLLEGE PARK...
HARTSFIELD-JACKSON AIRPORT...FOREST PARK...CEDAR GROVE...CONLEY AND
FORT GILLEM. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3368 8448 3378 8430 3365 8417 3365 8418
3356 8413 3345 8431
TIME...MOT...LOC 2147Z 326DEG 9KT 3365 8433The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 3:27 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 33 min |
| Aug 23, 4:08 PM EDT | Special Weather Statement | FFC | Bartow | 37 min |
| Aug 23, 4:38 PM EDT | Special Weather Statement | FFC | Bartow | 37 min |
| Aug 23, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 43 min |
| Aug 23, 4:58 PM EDT | Special Weather Statement | FFC | Polk | 32 min |
| Aug 23, 5:42 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Aug 23, 6:12 PM EDT | Special Weather Statement | FFC | Henry | 33 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.